On the Existence of Ground State Solutions to a Quasilinear Schrödinger Equation involving p-Laplacian

Ji-xiu WANG, Qi GAO

PDF(210 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2023, Vol. 39 ›› Issue (2) : 381-395. DOI: 10.1007/s10255-023-1053-8
ARTICLES

On the Existence of Ground State Solutions to a Quasilinear Schrödinger Equation involving p-Laplacian

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2023, 39(2): 381-395 https://doi.org/10.1007/s10255-023-1053-8

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(210 KB)

Accesses

Citation

Detail

Sections
Recommended

/